# SDR W8PA970087

- Difficulty date: February 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948WP
- Make and model: Boeing 737301
- Aircraft serial: 23259
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 7075T6
- Condition: Corroded
- Location: Bs 967
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CORROSION BS 967, LBL 53 - RBL 53, WL 208, (AROUND FLOOR BOARD ATTACH HOLES).  CORROSION FOUND TO BE OUT LIMITS.  REPAIRED UPPER CHORD.  (M)
